# SDR CALA9700048

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK IN RT FUSELAGE SKIN AT STA 745 BETWEEN STRINGERS 15R AND 16R.  THE CRACKED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-30-2.
